MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a frozen guidewire occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified left coronary artery.A 2.00mm x 15mm emerge balloon catheter was advanced for dilatation.However, during withdrawal, the guidewire became stuck.The procedure was completed with another of same device.No patient complications were reported, and the patient remained stable.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6) g4: premarket / 510(k): k163174.
 
Event or Problem Description
It was reported that a frozen guidewire occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified left coronary artery.A 2.00mm x 15mm emerge balloon catheter was advanced for dilatation.However, during withdrawal, the guidewire became stuck.The procedure was completed with another device of the same type.No patient complications were reported, and the patient remained stable.It was further reported that the device could not be removed normally due to resistance and was removed through various attempted methods.
 
Additional Manufacturer Narrative
H6: impact codes: updated impact codes.E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).G4: premarket / 510(k): k163174.
 
Additional Manufacturer Narrative
B1: updated adverse event/product problem.B2: updated outcomes attrib to adv event.B5: describe event or problem: updated to include new information obtained.H1: updated type of reportable event.H6: impact codes: updated impact codes.E1: initial reporter: (b)(6).G4: premarket / 510(k): k163174.
 
Event or Problem Description
It was reported that a frozen guidewire occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified left coronary artery.A 2.00mm x 15mm emerge balloon catheter was advanced for dilatation.However, during withdrawal, the guidewire became stuck.The procedure was completed with another device of the same type.No patient complications were reported, and the patient remained stable.It was further reported that the device could not be removed normally due to resistance and was removed through various attempted methods.It was further reported that the device was simply removed as a whole.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1: updated adverse event/product problem b2: updated outcomes attrib to adv event b5: describe event or problem: updated to include new information obtained.H1: updated type of reportable event h6: impact codes: updated impact codes.E1: initial reporter address 1: (b)(6) g4: premarket / 510(k): k163174.Device evaluated by manufacturer: the device was returned for analysis.Visual, tactile, microscopic and wire insertion testing were performed on the device.Visual and tactile inspection of hypotube and shaft polymer extrusion found no issues.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A microscopic examination of the proximal and distal markerbands identified no damage.Bumper tip showed no signs of distal tip damage.The inner lumen was stretched at 4.6cm from the distal tip.The device could not be fully loaded and tracked over a 0.014'' guidewire due to inner lumen damage at 4.6cm from distal tip.No device issues were identified during returned product analysis.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20834800
Report Number2124215-2024-75613
Device Sequence Number11802147
Product Code LOX
UDI-Device Identifier08714729806196
UDI-Public08714729806196
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915200
Device Catalogue NumberH7493918915200
Device Lot Number0034034167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/01/2024
12/23/2024
01/22/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/17/2024
01/16/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight50 KG